# SDR SWIA202005210862

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH LOWER WING PLANK AT RBL45 AND LBL45 HAVE CHAFE DAMAGE IN PREVIOUSLY REPAIRED AREAS    (C-CHECK) RO 5/16/2020   REPAIRED RH AND LH LOWER WING PLANK AT RBL45 AND LBL 45 IAW REO.
